Translator Disclaimer
2020 Weibel's conjecture for twisted $K$-theory
Joel Stapleton
Ann. K-Theory 5(3): 621-637 (2020). DOI: 10.2140/akt.2020.5.621

Abstract

We prove Weibel’s conjecture for twisted K-theory when twisting by a smooth proper connective dg-algebra. Our main contribution is showing we can kill a negative twisted K-theory class using a projective birational morphism (in the same twisted setting). We extend the vanishing result to relative twisted K-theory of a smooth affine morphism and describe counterexamples to some similar extensions.

Citation

Download Citation

Joel Stapleton. "Weibel's conjecture for twisted $K$-theory." Ann. K-Theory 5 (3) 621 - 637, 2020. https://doi.org/10.2140/akt.2020.5.621

Information

Received: 4 February 2020; Revised: 2 April 2020; Accepted: 20 April 2020; Published: 2020
First available in Project Euclid: 11 August 2020

zbMATH: 07237244
MathSciNet: MR4132749
Digital Object Identifier: 10.2140/akt.2020.5.621

Subjects:
Primary: 16E20 , 19D35
Secondary: 14F22 , 16K50

Keywords: algebraic $K$-theory , Brauer groups , excision

Rights: Copyright © 2020 Mathematical Sciences Publishers

JOURNAL ARTICLE
17 PAGES

This article is only available to subscribers.
It is not available for individual sale.
+ SAVE TO MY LIBRARY

SHARE
Vol.5 • No. 3 • 2020
MSP
Back to Top